# SDR CALA9800420

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Torn
- Location: R-2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE TORN AT BOLT HOLES FOR CABLE PULLEY BRACKET AT AFT UPPER CORNER OF R-2 DOOR CUTOUT.  THE SUPPORT CHANNEL WAS REMOVED.  DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-31-1, 51-40-00, 51-21-1, AND 51-90-00.
